Botox for the feet
Typically when hands and feet are treated with Botox an injection is placed in a grid like pattern apx every 1cm. By now, (apx 2 weeks since you posted this question) you should know whether it worked. If you are still sweating from areas on your feet, you may need additional injections. I would talk with your doctor about it.Also, within the next year, it is likely that Miradry will have a treatment for the hands and feet that will be permanent. Miradry is currently used to treat underarm sweat, and provides about a 70-80% reduction in sweat with one treatment so we are looking forward to providing that treatment on the hands and feet too!
Dr. Quenby Erickson
Shots versus units of Botox
Thank you for your question heatherfish. Botox is used for excessive sweating (hyperhidrosis) in the palms, soles, and underarms. Typically 100 units are used at each treatment.
It is not the number of injections that is important but the number of units. It is very possible to inject 100 units with 15 injections. 100 units can be injected with 50 two-unit injections, 25 four-unit injections, 10 ten-unit injections, etc. I recommend following up with your doctor to make sure that the actual dose was correct if you have any questions. But I would wait two full weeks before doing so to see if you get the desired response. Good luck!
Check with doctor
You will have to ask your doctor how many units were placed into your foot.
It could be a stronger solution and you may have had close to 100 total.
Botox for Feet
I would suggest following up with your injector and discussing your concerns as well as the results you hoped to achieve. Best, Dr. Emer
Number of Injections Versus Number of Units
It is not the number if injections but the number of units that is important. It is quite possible that due to the dilution, 100 units could've been injected with 15 "shots." You should be thanking your surgeon that 100 "shots" per foot were not done!
Botox for feet
Sounds like you may be second guessing your doctor which means you will be unhappy with the results regardless. Botox injection into feet or hands is not without significant risk of impairment. Botox will PARALYZE muscle, so if your doctor injected more you would likely complain of not being able to walk properly and if she injected less, you will complain that you still have symptoms. This is a no win situation for any doctor which is why I don't perform this procedure for hand and feet.
The number of injections given is related to the dose used. Some do more injections with lower doses, and others do less with more. I would suggest discussing any concerns you have with your doctor.
Botox for Hyperhidrosis
Hello and thank you for your question. From what I am reading I am guessing you received Botox treatment for hyperhidrosis (excessive sweating). The dosage recommended for this condition is 100 units not 100 shots. It is possible to have injected 100 units with 15 shots depending on the size of the syringe. I would suggest you call your dermatologist and ask how many units were used. Hope this helps. Regards, Dr. S .